# SDR BSYA20130211044

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N88BG
- Make and model: Lear 35A
- Aircraft serial: 35090
- Aircraft time: 23,638 hours, 23,062 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Cocpkit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM FTY, CREW EXPERIENCED FLIGHT COMPUTER MALFUNCTION WHICH AFFECTED THE RVSM CAPABILITIES.  CREW RETURNED AND LANDED SAFELY AT FTY WITHOUT INCIDENT.  AVIONICS DEPARTMENT IS INSPECTING AIR DATA SYSTEM.
